# SDR ASOA2014082211094

- Difficulty date: July 25, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,501 hours, 10,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE FS 364, BETWEEN STR 25R.  COMPLIED WITH SRM SUPPLEMENT 53-00-00, REF GREO 670-53-00-045 REV G, STEP NR 3 B2/PERMANENT DISPOSITION OPENED UP HOLE FOR 1-OFF MS20426A06 INSTALLATION.  C/W LIGHTNING STRIKE REPAIR AT FS 364, STR 25L IAW REO 670-53-00-045, REV G.
